# SDR ASAA2018081645805

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,437 hours, 7,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FDR PANEL SECURITY CHECK,  FOUND WIRE D14722 FOR THE AISLE EMERGENCY LIGHT DISCONNECTED & HANGING DOWN.  ACFT GROUNDED.  SECURED THE WIRE,  EMERGENCY LIGHTS OPS TESTED OK IAW AMM 33-51-00-710-801.
